# SDR DALA2024021502246

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK INDICATION FOUND ON FR16 RH SIDE DOUBLE JOGGLE AREA LOCATED IN HOLE 6. CORRECTIVE ACTION: REPAIRED PER ER/A 614228-14AD. (0201028)
